MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® FOLEY CATHETERIZATION TRAY URO-PREP¿ TRAY; FOLEY CATH TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARD® FOLEY CATHETERIZATION TRAY URO-PREP¿ TRAY; FOLEY CATH TRAY
Model Number 782100
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that when the customer opened the catheter tray, the povidone-iodine solution packet was missing.No medical intervention was required.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown therefore the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿visually inspect the product for any imperfections or surface deterioration prior to use.1.Open csr wrap to form sterile field.2.Place underpad beneath patient, plastic side down.3.Put on cuffed gloves.4.Position drape on patient.5.Remove top tray.6.Open lubricant.Lubricate catheter.7.Pour cleansing solution onto prep balls.8.Prep patient with saturated prep balls.9.Proceed with catheterization in usual manner.10.If specimen is required, fill sterile container from catheter.11.Top tray may be placed on basin to help prevent spillage.12.If urine is placed in specimen jar: a.Secure cap.B.Label specimen jar.C.Send specimen to laboratory.Warning: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state and federal laws and regulations.".

Brand Name
BARD® FOLEY CATHETERIZATION TRAY URO-PREP¿ TRAY
Common Device Name
FOLEY CATH TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8525076
Report Number1018233-2019-02019
Device Sequence Number11391939
Product Code KNX
UDI-Device Identifier00801741029622
UDI-Public(01)00801741029622
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number782100
Device Catalogue Number782100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/28/2019
Supplement Date Received by Manufacturer04/23/2019
Initial Report FDA Received Date04/17/2019
Supplement Report FDA Received Date05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1